# SDR 97ZZZX4966

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N387HA
- Make and model: Cessna 550
- Aircraft serial: 0465
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Part number: 55331160
- Condition: Cracked
- Location: Rudder
- Part time: 5,921 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF THE LEFT LOWER RUDDER CLOSEOUT SKIN, THE INTERSPAR RIB WAS FOUND CRACKED ACROSS THE ENTIRE WIDTH OF THE RIB.  THE DAMAGE TO THE RIB WAS A CLEAR INDICATION OF A CRACK CAUSED BY FATIGUE.  THE DECREASED INTEGRITY ALSO CAUSED THE ATTACHING RUDDER SKIN TO CRACK.
